# SDR AALA202407053299

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 63,333 hours, 38,090 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PARKED AT THE GATE. UNABLE TO OPEN COCKPIT DOOR. REPLACED FLIGHT DECK DOOR CENTER LATCH MECHANISM PER AMM REF 52-51-21-400-001-A.
